Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 148, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 1, 2011, 7:08 PM CDT for Conway County, Van Buren County, Arkansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2011, 7:08 PM CDT (00:08 UTC)
- Expired
- May 1, 2011, 8:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 73 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:17 PM CDT | TSTM WND DMG | 2 N Wonderview, AR | COUPLE OF TREES DOWN ALONG HWY 95. THE TREES WERE NOT BLOCKING ANY ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -151 m²/s²
- 0-3 km storm-relative helicity
- 715 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409
WFUS54 KLZK 020008
TORLZK
ARC029-141-020100-
/O.NEW.KLZK.TO.W.0148.110502T0008Z-110502T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
708 PM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
* UNTIL 800 PM CDT
* AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR MIDDLETON...OR 12 MILES NORTH OF
PLUMERVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
GREERS FERRY LAKE... FAIRFIELD BAY... CLINTON...
WHIPPLE... SHIRLEY... MIDDLETON...
LANTY... FAIRFIELD BAY MARINA...
DAMASCUS... CLAUDE... CHOCTAW REC AREA...
CHOCTAW... CATHOLIC POINT... BLICK...
BETHLEHEM... SOUTHSIDE... MORGANTON...
FORMOSA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3571 9223 3547 9224 3537 9241 3537 9248
3533 9248 3524 9264 3538 9277 3571 9228
TIME...MOT...LOC 0008Z 232DEG 44KT 3537 9261
$$
462 follow-up statements
415
WWUS54 KLZK 020025 RRA
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
725 PM CDT SUN MAY 1 2011
ARC029-141-020100-
/O.CON.KLZK.TO.W.0148.000000T0000Z-110502T0100Z/
CONWAY AR-VAN BUREN AR-
725 PM CDT SUN MAY 1 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN VAN BUREN AND
EXTREME NORTHEASTERN CONWAY COUNTIES UNTIL 800 PM CDT...
AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 2 MILES NORTH OF WHIPPLE...OR 9 MILES SOUTH OF
CLINTON...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
GREERS FERRY LAKE... FAIRFIELD BAY... WHIPPLE...
SHIRLEY... FAIRFIELD BAY MARINA...
DAMASCUS... CHOCTAW REC AREA... CHOCTAW...
SOUTHSIDE... MORGANTON... FORMOSA...
CULPEPPER... BEE BRANCH...
SUGAR LOAF REC AREA... SUGAR LOAF MTN...
STANDLEY MTN... SOUTH FORK REC AREA...
RABBIT RIDGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3547 9224 3537 9241 3537 9246 3550 9256
3571 9228 3571 9223
TIME...MOT...LOC 0026Z 231DEG 44KT 3549 9240
$$
46883
WWUS54 KLZK 020054
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
754 PM CDT SUN MAY 1 2011
ARC029-141-020104-
/O.EXP.KLZK.TO.W.0148.000000T0000Z-110502T0100Z/
CONWAY AR-VAN BUREN AR-
754 PM CDT SUN MAY 1 2011
...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN AND EXTREME
NORTHEASTERN CONWAY COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS MOVE INTO CLEBURNE COUNTY.
&&
LAT...LON 3547 9224 3537 9241 3537 9246 3550 9256
3571 9228 3571 9223
TIME...MOT...LOC 0054Z 231DEG 44KT 3570 9207
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 1, 6:25 PM CDT, 43 minutes earlier.
Area forecast discussion, May 1, 6:25 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 PM CDT SUN MAY 1 2011 .AVIATION... OVERALL VFR TO MVFR CEILINGS WILL BE SEEN SUNDAY EVENING TO THE OVERNIGHT AT ALL TAFS. PATCHY AREAS OF IFR CONDITIONS WITH SHOWERS AND THUNDERSTORMS EXPECTED OVER THE NEXT 24 HRS. A STALLED FRONTAL BOUNDARY...WITH A SW TO NE ORIENTATION...WILL REMAIN IN PLACE ACROSS ARKANSAS...AND BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. HEAVY RAIN WILL BE POSSIBLE...WITH ISOLATED STRONG TO SEVERE STORMS SUNDAY EVENING. SOUTH OF THE FRONT WINDS WILL BE FROM THE SOUTH 5 TO 15 KNOTS...WHILE NORTH OF THE FRONT WINDS WILL BE NORTH 7 TO 18 KNOTS. SOME WIND SHEAR WILL BE PRESENT ALONG THE FRONT. LITTLE CHANGE IS EXPECTED ON MONDAY WITH AN UPPER LOW MOVING OVER AR WITH THE NEARLY STATIONARY BOUNDARY ACROSS CENTRAL TO SOUTHERN AR. (59) && .PREV DISCUSSION... /ISSUED 325 PM CDT SUN MAY 1 2011/ .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FLASH FLOOD WATCH CONTINUES ACROSS MUCH OF THE AREA. FRONTAL BOUNDARY REMAINS STALLED ACROSS ARKANSAS. RAIN HAS DIMINISHED IN AREAL COVERAGE FOR NOW...BUT EXPECT IT TO REDEVELOP TONIGHT. TEMPERATURES ARE IN THE LOWER 80S IN THE SOUTHEAST. EXPECT THUNDERSTORMS TO DEVELOP IN THE SOUTH BY LATE AFTERNOON. THE FRONT WILL MEANDER AROUND THE STATE THROUGH MONDAY. HEAVY RAIN AND WIDESPREAD FLOODING IS LIKELY THROUGH MONDAY NIGHT. THE UPPER LEVEL SYSTEM MOVES THROUGH THE AREA LATE MONDAY AND EARLY TUESDAY AND PUSHES THE FRONT EAST. HIGH PRESSURE WILL DOMINATE THE AREA THROUGH WEDNESDAY NIGHT. TEMPERATURES WILL BE VARIED ACROSS THE STATE AS LONG AS THE FRONT IS AROUND. && .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT HIGH PRESSURE IS EXPECTED TO PUSH OFF TO THE EAST OF ARKANSAS ON THURSDAY...THEN A WEAK FRONT IS FORECAST TO SAG THROUGH THE NORTHERN PARTS OF THE STATE WITH A SLIGHT CHANCE OF CONVECTION IN THE AFTERNOON. A SLIGHT CHANCE WILL BE KEPT IN THE FORECAST OVERNIGHT AND ON FRIDAY AS THE BOUNDARY SAGS THROUGH THE STATE. THE FRONT WASHES OUT LATER FRIDAY THEN IS EXPECTED TO LIFT NORTH AS A WARM FRONT AND KEEP A SLIGHT CHANCE OF CONVECTION IN THE FORECAST. THEN SUNDAY HAS A SLIGHT CHANCE ALSO AS ANOTHER FRONT FORMS AND SAGS SOUTH INTO AR. OVERALL TEMPS WILL BE AT OR BELOW NORMAL DUE TO THE CLOUDS AND CHANCES OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 48 57 45 64 / 90 80 80 20 CAMDEN AR 54 59 46 65 / 80 90 90 20 HARRISON AR 42 55 40 63 / 90 80 80 10 HOT SPRINGS AR 51 57 44 65 / 90 80 80 10 LITTLE ROCK AR 52 58 46 65 / 90 90 90 20 MONTICELLO AR 61 64 49 62 / 80 90 100 40 MOUNT IDA AR 50 56 43 65 / 90 80 80 10 MOUNTAIN HOME AR 43 56 42 63 / 90 80 80 10 NEWPORT AR 50 58 46 63 / 100 90 90 30 PINE BLUFF AR 56 60 47 64 / 90 90 90 40 RUSSELLVILLE AR 47 58 42 65 / 90 80 80 10 SEARCY AR 50 57 46 65 / 90 80 90 30 STUTTGART AR 53 58 47 64 / 90 90 90 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER- BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, May 1, 4:45 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 445 PM CDT SUN MAY 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 445 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COLD FRONT HAS SATALLED ACROSS SOUTH ARKANSAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS WILL BECOME SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN THIRD OF THE STATE THROUGH TONIGHT. CENTRAL AND SOUTH ARKANSAS WILL SEE ANOTHER ROUND OF HEAVY RAINFALL TONIGHT. FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGH AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS PERSISTING FLASH FLOOD THREAT. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING SITUATION ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Local storm report, May 1, 3:46 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
346 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL LEVY 34.80N 92.27W
05/01/2011 E1.00 INCH PULASKI AR NWS EMPLOYEE
DIME TO QUARTER SIZED HAIL FELL IN LEVY.
0330 PM FLOOD LEVY 34.80N 92.27W
05/01/2011 PULASKI AR NWS EMPLOYEE
PORTIONS OF CAMP ROBINSON ROAD IN THE LEVY AREA OF NORTH
LITTLE ROCK ARE IMPASSABLE DUE TO STANDING WATER ON THE
ROADWAY.
&&
58Local storm report, May 1, 4:15 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
415 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL MURFREESBORO 34.06N 93.69W
05/01/2011 E1.00 INCH PIKE AR LAW ENFORCEMENT
QUARTER SIZED HAIL FELL AT THE SHERIFFS OFFICE AND IN
MURFREESBORO.
&&
227Local storm report, May 1, 5:46 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM FLASH FLOOD VILONIA 35.08N 92.21W
05/01/2011 FAULKNER AR AMATEUR RADIO
NUMEROUS ROADWAYS BARRICADED IN VILONIA.
1220 AM FLASH FLOOD MAYFLOWER 34.97N 92.42W
05/01/2011 FAULKNER AR PUBLIC
WATER IS BEGINNING TO APPROACH THE DOORSTEPS OF HOUSES.
WATER IS CONTINUING TO RISE AS ADDITIONAL HEAVY RAIN
CONTINUES TO FALL.
0106 AM FLASH FLOOD VILONIA 35.08N 92.21W
05/01/2011 FAULKNER AR AMATEUR RADIO
NUMEROUS ROAD CLOSURES NORTH AND SOUTH OF HWY 64. WEATHER
RESCUES ARE UNDERWAY AND PEOPLE ARE BEING EVACUATED.
0106 AM FLASH FLOOD 3 N JACKSONVILLE 34.91N 92.13W
05/01/2011 PULASKI AR PUBLIC
THE BOTTOM OF A HILL AND AN UNDERPASS IS REPORTED 2 FEET
OF WATER. THE LOCATION IS BETWEEN MADDOX ROAD AND OLD TOM
BOX ROAD.
0215 AM FLASH FLOOD VILONIA 35.08N 92.21W
05/01/2011 FAULKNER AR EMERGENCY MNGR
SWIFT WATER RESCUES WERE NECESSARY IN THE VILONIA AREA. A
TOTAL OF 29 PEOPLE WERE EVACUATED FROM THE MAYFLOWER AND
VILONIA AREAS.
0217 AM HEAVY RAIN NORTH LITTLE ROCK AIRPO 34.83N 92.27W
05/01/2011 M4.60 INCH PULASKI AR CO-OP OBSERVER
4.6 INCHES OF RAIN HAVE FALLEN AT THE NORTH LITTLE ROCK
AIRPORT SINCE ABOUT 10 PM.
0240 AM FLASH FLOOD 2 S PINNACLE MOUNTAIN 34.79N 92.47W
05/01/2011 PULASKI AR AMATEUR RADIO
HIGHWAY 300 WAS REPORTED TO BE WASHED OUT AND IMPASSIBLE
JUST NORTH OF CANTRELL ROAD.
0610 AM HEAVY RAIN 2 NE CABOT 34.99N 92.00W
05/01/2011 M6.71 INCH LONOKE AR TRAINED SPOTTER
6.71 INCHES OF RAIN FROM A COCORAHS SITE. SPOTTER ALSO
REPORTED ABOUT A FOOT OF WATER OVER US 67/167 1.5 MI
NORTH OF EXIT 16.
0730 AM HEAVY RAIN MORGAN 34.88N 92.37W
05/01/2011 M8.70 INCH PULASKI AR NWS EMPLOYEE
IN THE MARCHE COMMUNITY...8.70 INCHES OF RAIN FELL IN 10
HOURS.
0845 AM FLASH FLOOD E GRAVEL RIDGE 34.87N 92.19W
05/01/2011 PULASKI AR PUBLIC
FLOODING AT THE NEW BRITTANY APARTMENTS WITH CARS
SUBMERGED.
0900 AM HEAVY RAIN 3 W DOWNTOWN LITTLE ROC 34.73N 92.29W
05/01/2011 M6.45 INCH PULASKI AR PUBLIC
6.45 INCHES OF RAIN FELL IN CHENAL VALLEY BETWEEN DARK
4/30/11 AND 9AM 5/1/11.
0901 AM FLASH FLOOD JACKSONVILLE 34.87N 92.13W
05/01/2011 PULASKI AR NWS EMPLOYEE
HWY 67/167 IS FLOODED NORTH OF THE AIRBASE.
0918 AM FLOOD 5 NW NORTH LITTLE ROCK 34.84N 92.32W
05/01/2011 PULASKI AR NWS EMPLOYEE
ONE TO THREE INCHES OF WATER OVER PARKING LOTE ALONG OVER
OAK GROVE ROAD AT CHURCH. ONE CAR WASHED INTO DITCH ALONG
ROAD.
0938 AM FLASH FLOOD ALEXANDER 34.63N 92.44W
05/01/2011 SALINE AR PUBLIC
HWY 5 STAGECOACH RD IS UNDERWATER.
1026 AM FLASH FLOOD 6 NW NORTH LITTLE ROCK 34.85N 92.33W
05/01/2011 PULASKI AR NWS EMPLOYEE
SECTION OF JAMES ROAD JUST EAST OF BLUE HILL HAS WASHED
OUT DUE TO HEAVY RAIN AND FLASH FLOOD. ROAD IMPASSABLE
WITH BARRICADES ON IT.
1130 AM HAIL MURFREESBORO 34.06N 93.69W
05/01/2011 E1.00 INCH PIKE AR LAW ENFORCEMENT
QUARTER SIZED HAIL FELL AT THE SHERIFFS OFFICE AND IN
MURFREESBORO.
0110 PM HAIL BRYANT 34.61N 92.49W
05/01/2011 E1.00 INCH SALINE AR TRAINED SPOTTER
0117 PM HAIL BENTON 34.57N 92.58W
05/01/2011 E1.00 INCH SALINE AR PUBLIC
0117 PM TSTM WND DMG SAND HILL 35.00N 91.43W
05/01/2011 PRAIRIE AR LAW ENFORCEMENT
MULTIPLE TREES ARE DOWN ON SAND HILL ROAD AND HWY 323.
0135 PM HAIL HOWELL 35.12N 91.25W
05/01/2011 E1.00 INCH WOODRUFF AR LAW ENFORCEMENT
0143 PM FLASH FLOOD DES ARC 34.98N 91.51W
05/01/2011 PRAIRIE AR LAW ENFORCEMENT
HWY 38 BETWEEN JOHNSON CHAPEL AND HICKORY PLAIN IS
HEAVILY FLOODED AND CLOSED. PARTS OF HWY 11 ARE ALSO
CLOSED AND OTHER PARTS SUBMERGED WITH 2 TO 4 INCHES OF
WATER. NUMEROUS OTHER ROADS ARE CLOSED AND FLOODED ACROSS
PRAIRE COUNTY.
0204 PM FLASH FLOOD CLARENDON 34.70N 91.31W
05/01/2011 MONROE AR CO-OP OBSERVER
OBSERVER HAS REPORTED NEARLY 6 AND A HALF INCHES OF
RAINFALL IN THE LAST 12 TO 18 HOURS. WATER IS BEGINNING
TO APPROACH HIS HOUSE.
0224 PM HAIL 2 SW WYE 34.92N 92.67W
05/01/2011 E1.75 INCH PERRY AR LAW ENFORCEMENT
0323 PM HAIL 7 SW DOWNTOWN LITTLE RO 34.66N 92.32W
05/01/2011 E1.00 INCH PULASKI AR LAW ENFORCEMENT
QUARTER SIZE HAIL FELL AT INTERSECTION OF I-430 AND COL.
GLENN ROAD.
0330 PM FLOOD LEVY 34.80N 92.27W
05/01/2011 PULASKI AR NWS EMPLOYEE
PORTIONS OF CAMP ROBINSON ROAD IN THE LEVY AREA OF NORTH
LITTLE ROCK ARE IMPASSABLE DUE TO STANDING WATER ON THE
ROADWAY.
0330 PM HAIL LEVY 34.80N 92.27W
05/01/2011 E1.00 INCH PULASKI AR NWS EMPLOYEE
DIME TO QUARTER SIZED HAIL FELL IN LEVY.
0334 PM HAIL 3 SE HOT SPRINGS 34.46N 93.01W
05/01/2011 E1.00 INCH GARLAND AR TRAINED SPOTTER
PEA SIZED HAIL TO QUARTER SIZED HAIL WAS FALLING.
&&
46Local storm report, May 1, 6:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
639 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL CLEVELAND 35.42N 92.71W
05/01/2011 E1.75 INCH CONWAY AR PUBLIC
HAIL WAS FALLING ALONG HWY 95.
&&
227Local storm report, May 1, 6:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
649 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG CENTER RIDGE 35.37N 92.57W
05/01/2011 CONWAY AR LAW ENFORCEMENT
MULTIPLE TREES AND POWERLINES ARE DOWN ON THE 6000 BLOCK
OF HWY 9. SOME STRUCTURAL DAMAGE HAS BEEN REPORTED WITH
ONE BARN PARTIALLY DESTORYED.
&&
227Local storm report, May 1, 7:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL NORFORK 36.21N 92.28W
05/01/2011 E1.00 INCH BAXTER AR LAW ENFORCEMENT
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 24 min |
| May 1, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 31 min |
| May 1, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike | 46 min |
| May 1, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 44 min |
| May 1, 7:41 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 34 min |
| May 1, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| May 1, 7:55 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 3 hr |
| May 1, 8:01 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 3 hr |
| May 1, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Saline | 44 min |
| May 1, 8:04 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 3 hr |
| May 1, 8:24 PM CDT | Flash Flood Warning | LZK | Hot Spring | 21 hr |
| May 1, 9:04 PM CDT | River Flood Warning | LZK | Searcy | 24 hr |
| May 1, 9:07 PM CDT | Flash Flood Warning | LZK | Clark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more | 6 hr |
| May 1, 9:14 PM CDT | River Flood Warning | LZK | Izard, Stone | 60 hr |
| May 1, 9:43 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 47 min |
| May 1, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 27 min |
| May 1, 10:37 PM CDT | Special Weather Statement | LZK | Montgomery | 58 min |
| May 1, 10:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 43 min |
| May 1, 11:00 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 4 hr |
| May 1, 11:03 PM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| May 1, 11:05 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 4 hr |
| May 1, 11:10 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 4 hr |
| May 1, 11:58 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 3 hr |
| May 1, 11:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| May 2, 12:27 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 4 hr |
| May 2, 1:09 AM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 3 hr |
| May 2, 3:05 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more | 14 hr |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Conway, Perry | 3 days |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 18 hr |
| May 2, 3:56 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more | 4 hr |
| May 2, 4:00 AM CDT | Flash Flood Warning | LZK | Arkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more | 4 hr |
| May 2, 5:23 AM CDT | River Flood Advisory | LZK | Franklin | 36 hr |
| May 2, 5:47 AM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| May 2, 9:19 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more | 4 hr |
| May 2, 9:55 AM CDT | River Flood Warning | LZK | Yell | 12 hr |
| May 2, 10:01 AM CDT | Flash Flood Warning | LZK | Baxter | 5 hr |
| May 2, 3:50 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Logan, Marion and 6 more | 3 hr |
| May 2, 5:03 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more | 12 hr |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.